# SDR AALA20110210TUL07

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP AT STATIONS 1220 TO 1231 CORRODED.  INSTALLED DOUBLER PER AARD 53-20-00-16.
